The dynamics of coupled perturbed discretized NLS equations

Vassilios M. Rothos, Tassos C. Bountis

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

We study the dynamics of two coupled perturbed discretized NLS equations with periodic boundary conditions. The unperturbed system consists of two integrable discrete NLS equations, for which the corresponding Lax pairs are known. We describe here the homoclinic orbits of the coupled system and give new results for a class of non-integrable perturbations through a Mel'nikov type approach, using the spectral analysis of Lax's operators and Fenichel's theory.

Original languageEnglish
Pages (from-to)326-330
Number of pages5
JournalPhysica D: Nonlinear Phenomena
Volume113
Issue number2-4
DOIs
Publication statusPublished - 1998

Keywords

  • Coupled discrete Nonlinear Schrödinger equations
  • Mel'nikov theory

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Condensed Matter Physics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The dynamics of coupled perturbed discretized NLS equations'. Together they form a unique fingerprint.

Cite this